# SDR DALA12011623227

- Difficulty date: October 27, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 63,592 hours, 28,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 AB SEAT EMERGENCY INOPERATIVE.  WIRE CONNECTOR PULLED APART IN OUTER SEAT TRACK . REPAIRED WIRING AT SEAT ROW 17A & B.  OPS CHECKED GOOD.  OK FOR SERVICE.
